Affordable Access

Publisher Website

Non-fragile robustH∞control for uncertain discrete-time singular systems with time-varying delays

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Volume
351
Issue
6
Identifiers
DOI: 10.1016/j.jfranklin.2014.01.014
Disciplines
  • Design

Abstract

Abstract In this paper, the problem of delay-dependent non-fragile robust H∞ control for a class of discrete-time singular systems with state-delay and parameter uncertainties is investigated. Based on singular value decomposition approach, a delay-dependent sufficient condition for the H∞ control problem for a class of discrete-time singular systems is proposed by constructing generalized Lyapunov–Krasovskii function and a new difference inequality. A memoryless state feedback controller under controller gain perturbations is designed, which guarantees that, for all admissible uncertainties, the resultant closed-loop system is regular, causal, and stable with an H∞ norm bound constraint. Numerical examples in the last will show that our results have the better performance in conservativeness than some results reported in the literature.

There are no comments yet on this publication. Be the first to share your thoughts.